Alert archive / North Carolina / Flash Flood Warnings in 2010
Flash Flood Warning 35, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 29, 2010, 3:32 PM EDT for Wayne County, North Carolina. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2010, 3:32 PM EDT (19:32 UTC)
- Expired
- Jun 29, 2010, 5:00 PM EDT
- In force
- 88 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 63 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1370 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
912
WGUS52 KRAH 291932
FFWRAH
NCC191-292100-
/O.NEW.KRAH.FF.W.0035.100629T1932Z-100629T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
332 PM EDT TUE JUN 29 2010
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WAYNE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 500 PM EDT
* AT 319 PM EDT...LOCAL LAW ENFORCEMENT REPORTED THUNDERSTORMS
WITH VERY HEAVY RAIN PRODUCING FLOODING IN GOLDSBORO IN WAYNE
COUNTY. DOPPLER RADAR ESTIMATED THAT 2 TO 3 INCHES OF RAIN HAVE
FALLEN OVER GOLDSBORO AND AN ADDITIONAL 1 TO 2 INCHES ARE POSSIBLE
THROUGH 500 PM.
* LOCATIONS THREATENED WITH FLOODING INCLUDE GOLDSBORO...NEW HOPE...
PIKEVILLE...AND WALNUT CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS 6 INCHES OF WATER CAN CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. TURN AROUND...
DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING...
1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW ENFORCEMENT
AGENCY.
&&
LAT...LON 3535 7782 3529 7782 3522 7803 3546 7813
3558 7783 3557 7782 3542 7782 3540 7780
3536 7780
$$
131 follow-up statement
140
WGUS72 KRAH 292055
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
455 PM EDT TUE JUN 29 2010
NCC191-292102-
/O.EXP.KRAH.FF.W.0035.000000T0000Z-100629T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE NC-
455 PM EDT TUE JUN 29 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM EDT FOR WAYNE
COUNTY...
AT 450 PM EDT...HEAVY RAIN HAS MOVED NORTH OF GOLDSBORO. WHILE
ANOTHER SERIES OF SHOWERS WILL MOVE ACROSS THE AREA THROUGH 600
PM...THE ADDITIONAL RAINFALL WILL NOT CAUSE ANY ADDITIONAL
FLOODING AND THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3535 7782 3529 7782 3522 7803 3546 7813
3558 7783 3557 7782 3542 7782 3540 7780
3536 7780
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 2:55 PM EDT, 37 minutes earlier.
Area forecast discussion, Jun 29, 2:55 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 255 PM EDT TUE JUN 29 2010 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL APPROACH FROM THE NORTHWEST THIS EVENING AND DRIFT SLOWLY SOUTHEAST ACROSS THE REGION THROUGH WEDNESDAY. DRIER AND MUCH COOLER WILL OVERSPREAD THE REGION WEDNESDAY NIGHT INTO THURSDAY. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... AS OF 250 PM TUESDAY... SEVERE THUNDERSTORM WATCH NUMBER 428 HAS BEEN ISSUED FOR THE SANDHILLS...SOUTHERN PIEDMONT AND COASTAL PLAIN UNTIL 01Z. SEVERE STORMS BEING DRIVEN BY LOW LEVEL CONVERGENCE ALONG A PREFRONTAL TROUGH AND STRONG DESTABILIZATION. HAVE HAD NUMEROUS REPORTS OF WIND DAMAGE IN RICHMOND AND WAYNE COUNTIES SO FAR. UPDATE TO COME SHORTLY. && .SHORT TERM/THURSDAY THROUGH THURSDAY NIGHT/... AS OF 245 PM TUESDAY... SURFACE COLD FRONT WILL PUSH SOUTH TOWARD THE NC/SC BORDER BY THURSDAY MORNING....AS BROAD HIGH PRESSURE BUILDS SOUTHEAST ACROSS THE GREAT LAKES AND THE AIRMASS DRIES OUT SIGNIFICANTLY WITH PWS FALL BELOW ONE INCH. 12Z NAM CAME IN WITH A FASTER PUSH OF THE FRONT...MORE IN LINE WITH OTHER MODEL FORECASTS. ALTHOUGH MODEL QPF FIELDS SHOW PRECIP ALONG THE SOUTHERN FRINGES OF THE CWA...INCLINED TO KEEP THURSDAY DRY GIVEN INCREASING SUBSIDENCE...FALLING PWS...AND WEAK LOW LEVEL COLD ADVECTION WILL KEEP. HAVE GONE WITH HIGHS NEAR NAM MOS GUIDANCE WITH THE NORTHERLY AND COOLER LOW LEVEL FLOW REGIME. SURFACE RIDGE AXIS IS FORECAST TO BE JUST WEST OF THE MOUNTAINS ON THURSDAY NIGHT. CONTINUED ADVECTION OF DRIER AIR AROUND THE HIGH FROM THE NORTH WILL LEAD TO A MUCH MORE REFRESHING NIGHT WITH OVERNIGHT LOWS IN THE UPPER 50S TO LOWER 60S. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 245 PM TUESDAY... A PLEASANT 4TH OF JULY WEEKEND ON TAP WITH HIGH PRESSURE INFLUENCE OVER MUCH OF NC. UPPER LEVEL RIDGING IS EXPECTED TO BUILD EASTWARD TOWARD THE OHIO/TENNESSEE VALLEY REGIONS...WHILE A DEEPENING UPPER TROUGH OFF THE EAST COAST CUTS INTO AN UPPER LOW SOMEWHERE BETWEEN THE OBX AND BERMUDA. THE ECMWF IS ONE THE WESTERN SIDE OF MEDIUM RANGE MODEL SOLUTIONS...BUT THE ENTIRE TROUGH AXIS IS TROUGH AXIS IS FORECAST TO SLOWLY RETROGRADE TOWARD THE EAST COAST BY EARLY NEXT WEEK..AND THUS THE ECMWF IS SLIGHTLY FAVORED. WITH CENTRAL NC CENTERED SQUARELY IN THE RIDGE/TROUGH COUPLET OVER THE WEEKEND...CONDITIONS WILL REMAIN DRY WITH LITTLE CLOUD OVER AND TEMPS AT OR JUST BELOW NORMAL IN THE MID TO UPPER 80S (LOWS IN THE LOW TO MID 60S). THE LOW LEVEL FLOW IS EXPECTED TO SLOWLY TURN FROM NORTHEASTERLY TO SOUTHEASTERLY AS SURFACE HIGH PRESSURE RIDGE SLIDES EAST OF THE AREA...AND THE UPPER RIDGE BECOMES DOMINANT ALONG THE EAST COAST...LEADING TO FURTHER WARMING BY EARLY NEXT WEEK...WITH LOW TO MID 90S POSSIBLE BY MON/TUE. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... AS OF 1255 PM TUESDAY... WHILE MAINLY VFR CONDITIONS ARE EXPECTED THROUGH 2 PM WEDNESDAY...THERE WILL BE BRIEF PERIODS OF MVFR VISIBILITIES AND CEILINGS IN THE VICINITY OF SCATTERED THUNDERSTORMS LATER THIS AFTERNOON AND TONIGHT. CONVECTIVE COVERAGE IS EXPECTED TO BE GREATEST OVER THE SE HALF OF THE REGION OR ROUGHLY ALONG AND EAST OF HIGHWAY 1. STRONG WINDS WITH GUSTS NEAR 40KTS MAY OCCUR IN VICINITY OF THE STORMS ALONG WITH FREQUENT LIGHTNING STRIKES. A COLD FRONT APPROACHING FROM THE NW IS RESPONSIBLE FOR INITIATING THIS ROUND OF CONVECTION. THIS FRONT WILL DRIFT E-SE ACROSS THE NORTHERN COUNTIES AFTER MIDNIGHT. THE FRONT WILL CONTINUE TO SERVE AS A FOCUS WITH THE DEVELOPMENT OF SHOWERS AND A FEW T-STORMS WEDNESDAY AFTERNOON IN THE VICINITY OF KFAY. HIGH PRESSURE WILL BUILD INTO CENTRAL NC FROM THE NW WEDNESDAY NIGHT AND THURSDAY. THE INFLUENCE OF THIS WEATHER SYSTEM WILL RESULT IN A PROLONG PERIOD OF VFR CONDITIONS AND GREATLY DIMINISH THE CHANCE FOR CONVECTION THROUGH THE REMAINDER OF THE WORK WEEK AND INTO THE FIRST HALF OF THE HOLIDAY WEEKEND. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SMITH NEAR TERM...WSS SHORT TERM...SMITH LONG TERM...SMITH AVIATION...WSS
Hazardous weather outlook, Jun 29, 2:13 PM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 213 PM EDT TUE JUN 29 2010 NCZ028-042-043-073>078-083>086-088-089-301000- EDGECOMBE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 213 PM EDT TUE JUN 29 2010 ...SEVERE THUNDERSTORM WATCH 428 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED THUNDERSTORMS...SOME SEVERE...WILL CROSS THE SOUTHERN HALF OF CENTRAL NORTH CAROLINA THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. IN ADDITION...THE STORMS WILL PRODUCE FREQUENT OR CONTINUOUS LIGHTNING STRIKES AS WELL AS TORRENTIAL DOWNPOURS THAT WILL RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE SANDHILLS AND SOUTHERN COASTAL PLAIN WEDNESDAY. AN ISOLATED SEVERE STORM OR TWO IS POSSIBLE WEDNESDAY AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING DOWNBURST WINDS AND LARGE HAIL. HEAVY DOWNPOURS MAY ALSO LEAD TO LOCALIZED FLOODING OF STREETS AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ007>011-021>027-038>041-301000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-DAVIDSON-RANDOLPH-CHATHAM-WAKE- 213 PM EDT TUE JUN 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL NORTH CAROLINA THIS AFTERNOON AND PERSIST WELL INTO THE NIGHT. A FEW STORMS COULD BECOME SEVERE WITH THE PRIMARY THREAT OF DAMAGING DOWNBURST WINDS. IN ADDITION...HEAVY DOWNPOURS MAY RESULT IN LOCALIZED FLOODING OF STREETS AS WELL AS CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jun 29, 2:34 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
234 PM EDT TUE JUN 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG GOLDSBORO 35.37N 77.98W
06/29/2010 WAYNE NC LAW ENFORCEMENT
REPORT OF POWERLINES AND LIMBS DOWN IN GOLDSBORO.
&&
SMITHLocal storm report, Jun 29, 2:44 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
244 PM EDT TUE JUN 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG ROCKINGHAM 34.94N 79.76W
06/29/2010 RICHMOND NC TRAINED SPOTTER
SKYWARN SPOTTER REPORTS A LARGE OAK TREE AND POWERLINES
DOWN. EMERGENCY OFFICIALS REPORT NUMEROUS OTHER TREES
DOWN IN ROCKINGHAM.
&&
SMITHSpecial weather statement, Jun 29, 2:45 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 245 PM EDT TUE JUN 29 2010 NCZ073>075-292000- STANLY-MONTGOMERY-MOORE- INCLUDING THE CITIES OF...ALBEMARLE...TROY...SOUTHERN PINES 245 PM EDT TUE JUN 29 2010 ...STRONG THUNDERSTORMS WILL OCCUR THROUGH 4 PM... AT 240 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ISOLATED STRONG THUNDERSTORMS FROM NEAR ALBEMARLE...TO CARTHAGE AND VASS...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WERE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL...AND OCCASIONAL LIGHTNING. IF A THUNDERSTORM MOVES NEARBY OR OVERHEAD... REMAIN INDOORS. DO NOT USE ELECTRICAL APPLIANCES UNTIL A THUNDERSTORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM. DJF
Local storm report, Jun 29, 3:06 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
306 PM EDT TUE JUN 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG GOLDSBORO 35.37N 77.98W
06/29/2010 WAYNE NC LAW ENFORCEMENT
DIME SIZE HAIL IN GOLDSBORO
&&
SMITHLocal storm report, Jun 29, 3:08 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
308 PM EDT TUE JUN 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD 3 ENE GOLDSBORO 35.39N 77.92W
06/29/2010 WAYNE NC AMATEUR RADIO
CAR STRANDED IN HIGH WATER.
&&
SMITHLocal storm report, Jun 29, 3:26 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
326 PM EDT TUE JUN 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG ROCKINGHAM 34.94N 79.76W
06/29/2010 RICHMOND NC TRAINED SPOTTER
LARGE LIMBS DOWN AT OLD SALEM AND ELLINGTON
0200 PM TSTM WND DMG 2 NNE ROCKINGHAM 34.97N 79.74W
06/29/2010 RICHMOND NC TRAINED SPOTTER
ONE TREE DOWN NICHOLSON RD AT ROBERDEL RD
0200 PM TSTM WND DMG ROCKINGHAM 34.94N 79.76W
06/29/2010 RICHMOND NC TRAINED SPOTTER
SKYWARN SPOTTER REPORTS A LARGE OAK TREE AND POWERLINES
DOWN. EMERGENCY OFFICIALS REPORT NUMEROUS OTHER TREES
DOWN IN ROCKINGHAM.
0220 PM TSTM WND DMG GOLDSBORO 35.37N 77.98W
06/29/2010 WAYNE NC LAW ENFORCEMENT
REPORT OF POWERLINES AND LIMBS DOWN IN GOLDSBORO.
0235 PM TSTM WND DMG GOLDSBORO 35.37N 77.98W
06/29/2010 WAYNE NC LAW ENFORCEMENT
DIME SIZE HAIL IN GOLDSBORO
0245 PM FLASH FLOOD 3 ENE GOLDSBORO 35.39N 77.92W
06/29/2010 WAYNE NC AMATEUR RADIO
CAR STRANDED IN HIGH WATER.
&&
SMITHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 9:39 PM EDT | Special Weather Statement | RAH | Davidson | 66 min |
| Jun 28, 9:41 PM EDT | Special Weather Statement | RAH | Alamance | 64 min |
| Jun 28, 10:58 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 62 min |
| Jun 28, 11:21 PM EDT | Special Weather Statement | RAH | Chatham | 54 min |
| Jun 28, 11:33 PM EDT | Special Weather Statement | RAH | Nash | 72 min |
| Jun 29, 1:31 PM EDT | Special Weather Statement | RAH | Richmond | 59 min |
| Jun 29, 1:41 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 49 min |
| Jun 29, 1:53 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 37 min |
| Jun 29, 2:01 PM EDT | Areal Flood Advisory | RAH | Richmond | 75 min |
| Jun 29, 2:08 PM EDT | Areal Flood Advisory | RAH | Wayne | 82 min |
| Jun 29, 2:13 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 52 min |
| Jun 29, 2:22 PM EDT | Flash Flood Warning | RAH | Wayne | 68 min |
| Jun 29, 2:31 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 59 min |
| Jun 29, 3:00 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 33 min |
| Jun 29, 3:06 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 69 min |
| Jun 29, 3:07 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 53 min |
| Jun 29, 3:21 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee | 39 min |
| Jun 29, 3:38 PM EDT | Special Weather Statement | RAH | Davidson, Randolph | 52 min |
| Jun 29, 3:42 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 63 min |
| Jun 29, 3:49 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson, Wayne | 71 min |
| Jun 29, 3:59 PM EDT | Special Weather Statement | RAH | Lee, Moore | 61 min |
| Jun 29, 4:05 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 55 min |
| Jun 29, 4:06 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Stanly | 38 min |
| Jun 29, 4:22 PM EDT | Special Weather Statement | RAH | Richmond | 53 min |
| Jun 29, 4:28 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Guilford, Randolph | 25 min |
| Jun 29, 4:40 PM EDT | Special Weather Statement | RAH | Randolph | 65 min |
| Jun 29, 5:00 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Nash, Wilson | 45 min |
| Jun 29, 5:03 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Hoke, Richmond, Scotland | 57 min |
| Jun 29, 5:15 PM EDT | Special Weather Statement | RAH | Stanly | 45 min |
| Jun 29, 5:20 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 38 min |
| Jun 29, 5:27 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 39 min |
| Jun 29, 5:30 PM EDT | Special Weather Statement | RAH | Edgecombe | 60 min |
| Jun 29, 5:31 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Moore | 44 min |
| Jun 29, 5:35 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 40 min |
| Jun 29, 5:43 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke, Richmond, Scotland | 77 min |
| Jun 29, 6:38 PM EDT | Special Weather Statement | RAH | Wake | 37 min |
| Jun 29, 6:47 PM EDT | Special Weather Statement | RAH | Stanly | 58 min |
| Jun 29, 7:15 PM EDT | Special Weather Statement | RAH | Bladen | 60 min |
| Jun 29, 7:21 PM EDT | Special Weather Statement | RAH | Wayne | 54 min |
| Jun 29, 7:28 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 62 min |
Nearby
Flash Flood Warnings in North Carolina, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.